Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 16 found articles
 
 
  A Model-Based Approach and Analysis for Multi-Period Networks
 
 
Title: A Model-Based Approach and Analysis for Multi-Period Networks
Author: Hosseini, Seyed Ahmad
Appeared in: Journal of optimization theory and applications
Paging: Volume 157 (2012) nr. 2 pages 486-512
Year: 2012
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 16 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands